Top
20
Doctor insights on: Occasional Hypopigmentation

Share
1

1
Mood swings, sudden brown tanning & pigmentation of facial skin with light colored spots in it since 2 years, acne & oily skin, pcos. Skin problem?

Mood swings, sudden brown tanning & pigmentation of facial skin with light colored spots in it since 2 years, acne & oily skin, pcos. Skin problem?

See a medspa doctor: Polycystic Ovarian Syndrome can cause all of your issues. Start medication and see a medspa doctor to get the skin problems under control. Many lasers can help with the darker spots, as well as the acne. T here are also products and prescription creams to use between laser visits. ...Read more

2

2
Noticing some darkening of facial skin/pigment after several weeks on OTC retinol product. Is this a normal side effect?

Noticing some darkening of facial skin/pigment after several weeks on OTC retinol product.  Is this a normal side effect?

it is : There is peeling of the skin and the new skin is exposed and can get drier and darken . Also greater risk of sun damage and other complication made worse by taking other medications at the same time. See a dermatologist to evaluate all of the issues with this drug. Just because it is over the counter, does no mean that it is free of unwanted side effects. ...Read more

3

3
What explains a constant flushing, red/brown coloration of eyelids, weakness, fatigue, joint pain, facial outbreaks that resemble urticaria from sun?

What explains a constant flushing, red/brown coloration of eyelids, weakness, fatigue, joint pain, facial outbreaks that resemble urticaria from sun?

Photosensitivity: These symptoms may be seen in systemic lupus. I recommend a consultation with a rheumatologist who will evaluate you and order the appropriate tests. If this is unrevealing and you are not taking any medications that can cause photosensitivity, consult a dermatologist to check the facial eruptions. ...Read more

5

5
Hypopigmentation from retin a (tretinoin) is temporary ?

Hypopigmentation from retin a (tretinoin) is temporary ?

Causes Hyperpigmanta: Retin a (tretinoin) is known to cause hypopigmentation especially if you sit in son without sun screen.The darker spots appear darker and skin surrounding looks lighter and dark spots will turn lighter after you stop using retin a (tretinoin) and your skin will return to the way it was before i will advice consult your doctor or dermatologist if you still have cncerns as every ones skin is different. ...Read more

9

9
Slightly yellow sclera with no noticeable skin discoloration. Other symptoms, possibly unrelated, left upper abdominal discomfort (spleen/liver area).

Slightly yellow sclera with no noticeable skin discoloration. Other symptoms, possibly unrelated, left upper abdominal discomfort (spleen/liver area).

Scleral icterus: You need to see the Dr. and get a full evaluation with testing done to determine why your sclera are jaundiced, with a special emphasis on your liver function and assessing for any related liver diseases. Best wishes. ...Read more

See 1 more doctor answer
10

10
Cyclic flush/heat in face with mild redness.nose,forehead,cheeks,chin, nasolabial folds.Doc says not Rosacea yet. Uneven tone,as have Melasma too.Help?

Cyclic flush/heat in face with mild redness.nose,forehead,cheeks,chin, nasolabial folds.Doc says not Rosacea yet. Uneven tone,as have Melasma too.Help?

Rosacea, I think?: Given your description, looks like you have rosacea. You amy want to consider seeing another doctor for a second opinion. You may also have an auto immune condition so for sure you should get another opinion. Melasma is very hard to treat. ...Read more

11

11
Pale red dots on cheek. 18 years old. Always wore sunscreen. Never had acne. Hyper pigmentation? Underlying freckles? Uneven skin tone? Narrow down?

Pale red dots on cheek. 18 years old. Always wore sunscreen. Never had acne. Hyper pigmentation? Underlying freckles? Uneven skin tone? Narrow down?

Sorry...: But is sounds like you have narrowed down your options about as much as anyone can without actually seeing the lesions that you are referring to. Instead of narrowing it down, I could add other possibilities but that would be fruitless. If you are interested in an actual answer you will need to see a physician (primary care or dermatologist). Take care. ...Read more

12

12
What can cause areflexia, dark urine, fatigue, rash on scalp, mild depression, slight yellowing of eyes with normal TSH and normal bilirubin and iron?

What can cause areflexia, dark urine, fatigue, rash on scalp, mild depression, slight yellowing of eyes with normal TSH and normal bilirubin and iron?

Liver issues: Please make an appointment with your physician for evaluation of liver function and screening for hepatitis and and an ultrasound to rule out liver and gallbladder disease.. Serious symptoms which require examination and testing. ...Read more

13

13
Wat will a asymptomatic , hyper pigmentation of anterior half of penile skin suggest???

Wat will a asymptomatic , hyper pigmentation of anterior half of penile skin suggest???

Skin pigmentation: Most skin hyperpigmentation on the penis is classified as a nevus, sometimes referred to as a birthmark or mole. Doctors consider the duration, size, borders, heterogeneity, and other factors when deciding whether to watch a nevus or perform a biopsy. While it is not possible to diagnose your problem based on your written description, it is easy for a urologist or dermatologist to diagnose. ...Read more

14

14
Notice dew dark small patches on penile head. Used retin A (tretinoin) skin got burned but healed since then having these light brown patches.Kind of pigmentation?

Notice dew dark small patches on penile head. Used retin A (tretinoin) skin got burned but healed since then having these light brown patches.Kind of pigmentation?

Leave it alone...: Hi! MGuy, welcome sending in new question. Based on what you reported about glans penis, it would be most reasonable to just leave it alone as long as having no elevation or erosion (open wound) and being stable in size. Most likely, this patch will remain with you forever. More? Have doc take a direct look. ...Read more

15

15
I hv mild hypo pigmentation on my upper lip, it's minimal and not white or gray in color but is definitely visible. Will my skin repigment?

I hv  mild hypo pigmentation on my upper lip, it's minimal and not white or gray in color but is definitely visible. Will my skin repigment?

PIGMENT LOSS LIP: HOW LONG HAS THIS LOSS OF PIGMENT BEEN? DO YOU SMOKE? DO YOU CHEW ON A PENCIL ERASER? RUBBER MATERIALS OFTEN CAUSE HYPOPIGMENTATION. CANNOT TELL WITHOUT ACTUALLY SEEING. YOUR BEST BET, IF YOU ARE WORRIED, IS TO SEE A DERMATOLOGIST. BUT I AM CERTAIN IT IS NOTHING TO WORRY ABOUT AND NON-MALIGNANT. BEST LUCK. ...Read more

18

18
Constant face redness, intermittent hot flashes (male), diarrhea approx once/week. Facial redness DOESN'T blanch w/ pressure. Carcinoid syndrome?

Constant face redness, intermittent hot flashes (male), diarrhea approx once/week. Facial redness DOESN'T blanch w/ pressure. Carcinoid syndrome?

Get a Medical Checku: You should go see your PCP and let him/her examine you and get some baseline blood tests. If any abnormality is found, further testing with scans may be indicated. Right now there is enough suspicion to start with a simple evaluation and establish a baseline. it can be a difficult diagnosis in early stages. ...Read more

19

19
Does retin a (tretinoin) cause hypopigmentation?

Does retin a (tretinoin) cause hypopigmentation?

It can: Any injury to the skin can result in hypopigmentation. It dries out the skin and dryness can leave light spots. There are also other causes. Check with the doctor who prescribed it and see if it is the cause and if there is a better alternative for you. ...Read more

20

20
Does hydrocortisone clear facial sunburn in a black woman?

Does hydrocortisone clear facial sunburn in a black woman?

Not 100%: The steroid will take out some of the swelling associated but in a black woman it must be used sparingly and a short time because steroids can change skin color. It is best to soothe with a moisturizer. avoid re exposure to the sun and always wear a good broad spectrum sun block ...Read more